{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,21]],"date-time":"2025-10-21T15:00:43Z","timestamp":1761058843914,"version":"3.40.4"},"reference-count":15,"publisher":"S. Karger AG","issue":"2","license":[{"start":{"date-parts":[[2008,1,1]],"date-time":"2008-01-01T00:00:00Z","timestamp":1199145600000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/www.karger.com\/Services\/SiteLicenses"},{"start":{"date-parts":[[2008,1,1]],"date-time":"2008-01-01T00:00:00Z","timestamp":1199145600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.karger.com\/Services\/SiteLicenses"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Pharmacology"],"published-print":{"date-parts":[[2008]]},"abstract":"<jats:p>&lt;i&gt;Background:&lt;\/i&gt; DRESS syndrome (drug rash with eosinophilia and systemic symptoms) is a hypersensitivity reaction with skin rashes, eosinophilia, fever, lymph node enlargement and internal organ involvement. &lt;i&gt;Case Report:&lt;\/i&gt; A 60-year-old diabetic woman was hospitalized at the University Hospitals of Geneva for mid-leg amputation due to peripheral arterial occlusive disease. No drug allergy was reported. Because of a wound infection by methicillin-resistant &lt;i&gt;Staphylococcus aureus&lt;\/i&gt;, treatment with vancomycin (2 g\/day) in continuous perfusion was initiated. Approximately 2 weeks later, she developed a toxidermia with fever, a progressive maculopapular skin rash, eosinophilia and acute renal insufficiency. The skin biopsy revealed a necrosis with lymphocytic and eosinophilic infiltrations, supporting the suspicion of DRESS syndrome. A cure was achieved by the withdrawal of vancomycin and the administration of methylprednisolone (1 g\/day), antihistaminics and topical mometasone, without the introduction of other antibiotics. &lt;i&gt;Conclusion:&lt;\/i&gt; Vancomycin can be a cause of DRESS syndrome. A high index of suspicion is warranted in order not to miss this potentially lethal disease.<\/jats:p>","DOI":"10.1159\/000142729","type":"journal-article","created":{"date-parts":[[2008,7,8]],"date-time":"2008-07-08T05:20:14Z","timestamp":1215494414000},"page":"138-141","source":"Crossref","is-referenced-by-count":40,"title":["Vancomycin-Induced DRESS Syndrome in a Female Patient"],"prefix":"10.1159","volume":"82","author":[{"given":"Laetitia","family":"Vauthey","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ilker","family":"U\u00e7kay","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sophie","family":"Abrassart","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Louis","family":"Bernard","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mathieu","family":"Assal","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Tristan","family":"Ferry","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Marina","family":"Djordjevic","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Constantinos","family":"Roussos","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Pierre","family":"Vaudaux","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"127","published-online":{"date-parts":[[2008,7,8]]},"reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.2165%2F00128071-200304080-00006"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1001%2Farchinte.160.18.2819"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1159%2F000069956"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1046%2Fj.1469-0691.2002.00453.x"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.2169%2Finternalmedicine.45.1388"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1592%2Fphco.23.10.1195.32765"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1345%2Faph.1H633"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1016%2FS1081-1206%2810%2962416-7"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1111%2Fj.1365-2230.2004.01649.x"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1016%2FS0163-4453%2898%2991077-5"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1034%2Fj.1398-9995.2000.00549.x"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1080%2F000155500750012342"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.1111%2Fj.1468-3083.2005.01201.x"},{"key":"ref14","doi-asserted-by":"publisher","DOI":"10.3346%2Fjkms.2006.21.6.1108"},{"key":"ref15","doi-asserted-by":"publisher","DOI":"10.1111%2Fj.1365-4632.2007.03255.x"}],"container-title":["Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.karger.com\/Article\/Pdf\/142729","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.karger.com\/Article\/Pdf\/142729","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,24]],"date-time":"2025-04-24T01:14:28Z","timestamp":1745457268000},"score":1,"resource":{"primary":{"URL":"https:\/\/karger.com\/article\/doi\/10.1159\/000142729"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2008]]},"references-count":15,"journal-issue":{"issue":"2","published-online":{"date-parts":[[2008,8,1]]}},"URL":"https:\/\/doi.org\/10.1159\/000142729","archive":["Portico"],"relation":{},"ISSN":["0031-7012","1423-0313"],"issn-type":[{"type":"print","value":"0031-7012"},{"type":"electronic","value":"1423-0313"}],"subject":[],"published":{"date-parts":[[2008]]}}}